# SDR SWIA95681

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26895
- Make and model: Swrngn SA227AC
- Aircraft serial: AC656
- Engine: Garrtt TPE33111U
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, HEARD A POP AND LOST HALF OF AILERON CONTROLS.  ON POST FLIGHT INSPECTION, FOUND TOWARD ROD END ON LT AILERON BELL CRANK TO BE BROKEN.  REMOVED AND REPLACED BOTH FORWARD AND AFT ROD END ON LT AILERON BELL CRANK, TRAVEL CHECK GOOD.
